首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Rodrigues formula for the Dunkl-classical symmetric orthogonal polynomials
被引:6
|
作者
:
Sghaier, Mabrouk
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Gabes, Inst Super Informat Medenine, Medenine, Tunisia
Univ Gabes, Inst Super Informat Medenine, Medenine, Tunisia
Sghaier, Mabrouk
[
1
]
机构
:
[1]
Univ Gabes, Inst Super Informat Medenine, Medenine, Tunisia
来源
:
FILOMAT
|
2013年
/ 27卷
/ 07期
关键词
:
Orthogonal polynomials;
Dual sequence;
Dunkl operator;
Rodrigues formula;
D O I
:
10.2298/FIL1307285S
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
We find Rodrigues type formula for the Dunkl-classical symmetric orthogonal polynomials.
引用
收藏
页码:1285 / 1290
页数:6
相关论文
共 50 条
[41]
The symmetric D ω -semi-classical orthogonal polynomials of class one
Maroni, P.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Paris 06, CNRS, Lab Jacques Louis Lions, F-75252 Paris 05, France
Inst Super Sci Appl & Technol, Gabes 6072, Tunisia
Maroni, P.
Mejri, M.
论文数:
0
引用数:
0
h-index:
0
机构:
Inst Super Sci Appl & Technol, Gabes 6072, Tunisia
Inst Super Sci Appl & Technol, Gabes 6072, Tunisia
Mejri, M.
[J].
NUMERICAL ALGORITHMS,
2008,
49
(1-4)
: 251
-
282
[42]
The symmetric Dω-semi-classical orthogonal polynomials of class one
P. Maroni
论文数:
0
引用数:
0
h-index:
0
机构:
Université Pierre et Marie Curie,Laboratoire Jacques
P. Maroni
M. Mejri
论文数:
0
引用数:
0
h-index:
0
机构:
Université Pierre et Marie Curie,Laboratoire Jacques
M. Mejri
[J].
Numerical Algorithms,
2008,
49
: 251
-
282
[43]
CLASSICAL ORTHOGONAL POLYNOMIALS
ANDREWS, GE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,480 LINCOLN DR,MADISON,WI 53706
UNIV WISCONSIN,DEPT MATH,480 LINCOLN DR,MADISON,WI 53706
ANDREWS, GE
ASKEY, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,480 LINCOLN DR,MADISON,WI 53706
UNIV WISCONSIN,DEPT MATH,480 LINCOLN DR,MADISON,WI 53706
ASKEY, R
[J].
LECTURE NOTES IN MATHEMATICS,
1985,
1171
: 36
-
62
[44]
ON CLASSICAL ORTHOGONAL POLYNOMIALS
ATAKISHIYEV, NM
论文数:
0
引用数:
0
h-index:
0
机构:
CARLETON UNIV, DEPT MATH & STAT, OTTAWA, ON K1S 5B6, CANADA
ATAKISHIYEV, NM
RAHMAN, M
论文数:
0
引用数:
0
h-index:
0
机构:
CARLETON UNIV, DEPT MATH & STAT, OTTAWA, ON K1S 5B6, CANADA
RAHMAN, M
SUSLOV, SK
论文数:
0
引用数:
0
h-index:
0
机构:
CARLETON UNIV, DEPT MATH & STAT, OTTAWA, ON K1S 5B6, CANADA
SUSLOV, SK
[J].
CONSTRUCTIVE APPROXIMATION,
1995,
11
(02)
: 181
-
226
[45]
Dunkl-Appell d-orthogonal polynomials
Ben Cheikh, Y.
论文数:
0
引用数:
0
h-index:
0
机构:
Fac Sci Monastir, Dept Math, Monastir 5019, Tunisia
Fac Sci Monastir, Dept Math, Monastir 5019, Tunisia
Ben Cheikh, Y.
Gaied, M.
论文数:
0
引用数:
0
h-index:
0
机构:
Fac Sci Monastir, Dept Math, Monastir 5019, Tunisia
Gaied, M.
[J].
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS,
2007,
18
(08)
: 581
-
597
[46]
A Rodrigues-type formula for Gegenbauer matrix polynomials
Defez, Emilio
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Politecn Valencia, Inst Matemat Multidisciplinar, Valencia 46022, Spain
Univ Politecn Valencia, Inst Matemat Multidisciplinar, Valencia 46022, Spain
Defez, Emilio
[J].
APPLIED MATHEMATICS LETTERS,
2013,
26
(08)
: 899
-
903
[47]
Weights whose biorthogonal polynomials admit a Rodrigues formula
Lubinsky, D. S.
论文数:
0
引用数:
0
h-index:
0
机构:
Georgia Inst Technol, Sch Math, Atlanta, GA 30332 USA
Georgia Inst Technol, Sch Math, Atlanta, GA 30332 USA
Lubinsky, D. S.
Soran, I.
论文数:
0
引用数:
0
h-index:
0
机构:
Georgia Inst Technol, Sch Math, Atlanta, GA 30332 USA
Georgia Inst Technol, Sch Math, Atlanta, GA 30332 USA
Soran, I.
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
2006,
324
(02)
: 805
-
819
[48]
Generalized Christoffel-Darboux formula for classical skew-orthogonal polynomials
Ghosh, Saugata
论文数:
0
引用数:
0
h-index:
0
机构:
233 Green Park, Lake-Town
Ghosh, Saugata
[J].
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,
2008,
41
(43)
[49]
The Symmetric Semi-classical Orthogonal Polynomials of Class Two and Some of Their Extensions
Filipuk, Galina
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Warsaw, Fac Math Informat & Mech, Banacha 2, PL-02097 Warsaw, Poland
Univ Warsaw, Fac Math Informat & Mech, Banacha 2, PL-02097 Warsaw, Poland
Filipuk, Galina
论文数:
引用数:
h-index:
机构:
Rebocho, Maria das Neves
[J].
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,
2020,
43
(03)
: 2235
-
2253
[50]
Three-fold symmetric Hahn-classical multiple orthogonal polynomials
Loureiro, Ana F.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Kent, SMSAS, Sibson Bldg, Canterbury CT2 7FS, Kent, England
Univ Kent, SMSAS, Sibson Bldg, Canterbury CT2 7FS, Kent, England
Loureiro, Ana F.
Van Assche, Walter
论文数:
0
引用数:
0
h-index:
0
机构:
Katholieke Univ Leuven, Dept Math, Celestijnenlaan 200B Box 2400, BE-3001 Leuven, Belgium
Univ Kent, SMSAS, Sibson Bldg, Canterbury CT2 7FS, Kent, England
Van Assche, Walter
[J].
ANALYSIS AND APPLICATIONS,
2020,
18
(02)
: 271
-
332
←
1
2
3
4
5
→